# SDR SWIA200718384

- Difficulty date: May 22, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 10,369 hours, 8,550 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL TRANSDUCER BRACKET IS CRACKED, DISCOVERED AT C-CHECK.  REPLACED TRANSDUCER BRACKET PER CRJ200 SRM 51-42-06 PG 11 ITEM 9 AND PG 15 FIG 8.
